On ECHEMI
Home > Drugs > Protein-losing gastrointestinal syndrome
Protein-losing gastrointestinal syndrome
Protein losing gastroenteropathy syndrome, also known as protein losing gastroenteropathy, is also called protein leakage gastroenteropathy or exudative gastroenteropathy. It refers to a syndrome caused by the loss of plasma proteins, especially albumin, from the gastrointestinal mucosa due to various reasons. The main clinical manifestations are systemic edema and hypoproteinemia.
  • Site of disease:

    Gastrointestinal
  • Infectious :

    Not contagious
  • Frequent population:

    All groups
  • Related symptoms:

    Ascites Persistent edema throughout the body Hypoproteinemia Nausea Stomach ache
  • Concurrent disease:

Related Drugs
Pepsin tablets
Indication: Used for pepsin deficiency caused by indigestion, decreased digestive function and certain chronic diseases.
Manufacturer:

Hubei LuJinZi Pharmaceutical Co., Ltd.

Related Ingredients
Feedback & Suggestions
Send Message

Thank you for your feedback. If you require further assistance, please contact us by email at info@echemi.com or call us at +86-532-55729510.